# SDR CA131108002

- Difficulty date: November 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,197 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 19005172401
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE CREW RECEIVED A SYS 2 LOW HYDRAULIC FLUID INDICATION.  THE LEAK CONTINUED FOR 30 MINUTES UNTIL THE SYS WAS EMPTY AND THE PUMP FAILED.  THE QRH WAS CARRIED OUT AND A PAN WAS DECLARED WITH ATC.  THE FLIGHT LANDED WITHOUT FURTHER EVENT WITH THE CREW ABLE TO USE DIFFERENTIAL BREAKING TO EXIT THE RUNWAY AND TAXI TO THE RAMP.  THERE WAS NO ADVERSE PASSENGER REACTION.  THE DUTY PILOT AND FLIGHT SAFETY WERE ADVISED.  RESOLUTION HYD SYS NR 2 TUBE ASSY.  REPAIRED IAW AMM 20-10-03-300-801-A,  WP AC017756.  LEAK AND FUNCTION CHECKS CARRIED OUT NO FAULTS.
